Title: A theorem of archimedes about spheres and cylinders and 2-point homogeneous spaces
Authors: Djoric, M ×
Vanhecke, Lieven #
Issue Date: 1991
Publisher: Australian mathematics publ assoc inc
Series Title: Bulletin of the australian mathematical society vol:43 issue:2 pages:283-294
Abstract: Starting from the well-known classical theorem of Archimedes about the volumes of spheres and circumscribing cylinders in three-dimensional Euclidean space, one considers circumscribing tubes of small geodesic spheres in general Riemannian manifolds and one derives new characterisations of two-point homogeneous spaces from it.
ISSN: 0004-9727
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science